# SDR DL733980822

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772188
- Condition: Worn
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSE SKIN WAS REPORTED TO BE WORN FROM BS 860 TO BS 885 TO A MAX DEPTH OF 0.013.  REPAIRED PER ERA 331634-14.
